Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On $ C\sp *$-algebras associated to the conjugation representation of a locally compact group


Authors: Eberhard Kaniuth and Annette Markfort
Journal: Trans. Amer. Math. Soc. 347 (1995), 2595-2606
MSC: Primary 22D25; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9947-1995-1277118-X
MathSciNet review: 1277118
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a locally compact group $ G$, let $ {\gamma _G}$ denote the conjugation representation of $ G$ in $ {L^2}(G)$. In this paper we are concerned with nuclearity of $ {C^*}$-algebras associated to $ {\gamma _G}$ and the question of when these are of bounded representation type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D25, 46L05

Retrieve articles in all journals with MSC: 22D25, 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1277118-X
Article copyright: © Copyright 1995 American Mathematical Society